MathSciNet Relay Station
MathSciNet bibliographic data
MR14298 83.0X
Lichnerowicz, André L'intégration des équations de la gravitation relativiste et le problème des $n$ corps. (French) J. Math. Pures Appl. (9) 23, (1944). 37–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement